# SDR ASAA9840099

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEA - PRIOR TO FLIGHT 412, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE DISCONNECTED AND EXPOSED IN THE MID CABIN AREA.  RECONNECTED WIRING TO LIGHT ASSEMBLIES AND REPLACED COVERS, LIGHTS OPERATED NORMALLY.  (M)
